# SDR KCSA11028

- Difficulty date: May 23, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N790CK
- Make and model: Boeing 747251B
- Aircraft serial: 23112
- Aircraft time: 95,609 hours, 14,941 cycles
- Engine: Pwa JT9D*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Dirty
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE FLAME OUT DURING DESCENT THROUGH 30,000FT.  ENGINE RESTARTED PER QRH 68 RESTART CHECKLIST AT 26,000FT NO TEMPERATURES EXCEEDED.  ALL OTHER PARAMETERS NORMAL.  OIL 25 PSI ENGINE NORMAL REST OF FLIGHT.  COMPLIED WITH B747 FIM 71-01-DD-03, REPLACED FUEL PUMP FILTER IAW B747 AMM 73-11-02.  OPS CHECK GOOD.  NO OTHER DISCREPANCIES NOTED.  ENGINE RUN AND LEAK CHECK IAW B747 AMM 71-00-00 TEST 3.  NO DISCREPANCIES NOTED.  COMPLIED WITH B747 AMM 5-51-35 PHASE 1-A, POSSIBLE VOLCANIC ASH CONDITION.  NO DISCREPANCIES NOTED.
